# SDR UIEA2024060600498

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 92,950 hours, 12,239 cycles
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Computer
- Part number: 751790010020
- Part serial: 03066590
- Condition: Malfunctioned
- Location: Tcas
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

TCAS OFF MSG AFTER T/O/. ATC REPORTS THEY ARE UNABLE TO RECEIVE OUR MODE "A" OR "C" INFORMATION.( REPLACED TCAS COMPUTER PER AMM 34-45-01. OPS CHECK NML. LH AND RH ATC GRD TEST PER AMM 34-52-00, OPS CK NML. )
